# SDR ASAA2018101726506

- Difficulty date: October 17, 2018
- Submitted: October 22, 2018
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 32,813 hours, 9,724 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Condition: Intermittent
- Location: Ram Air
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED. EXTINGUISHES AFTER MASTER CAUTION RESET. GROUNDED - YES. PERFORMED PZTC BITE FOUND FAULT RAM AIR ACT NR 1 PACK. REF FIM 21-62 TASK 837 FAULT CLEARED ON VERIFY RAM AIR ACTUATOR TEST PASSES REF AMM 21-51-21-740-001.
